Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Not able to improve the complexion of the face. Have pores and scars on the face. Need help


I have big issues with my skin and have done since i was a teenager, i am 23 now.

I have tried everything to improve my complexion but nothing helps. I havent got a face full of spots, i have lots of bumps under my skin that leave scars. I also have large pores on my cheeks too. This really is getting now down, sometimes i dont want to leave the house. Are you able to help please?

Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi in order to improve your skin you need to use retinoids on your face at night daily like isotrex gel
that will reduce your sebum/oil production pores and black heads acne and scars will reduce.
to improve your complexion use sun block during day can use kojic acid,azelic acid and glycolic acid like glyco aid or skinoren can also use glutathione inj or capsules to improve your complexion.
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor